# SDR FDEA201701150177

- Difficulty date: January 15, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44379
- Aircraft time: 3,459 hours, 1,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 65B4028912
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CHECK, FOUND EMERGENCY ESCAPE HARNESSES MISSING "D" LINK, 2 EA.  ESCAPE HARNESSES INOP, REMOVED. INSTALLED 3EA EMERGENCY ESCAPE HARNESS.
